# SDR CALA2018111602385

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 33,084 hours, 11,339 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulty
- Location: Access Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LIGHTS INDICATED THAT GEAR DID NOT RETRACT AFTER TO. CKLST RAN NO HELP ALL LIGHTS REMAIN ILLUMINATED SWUNG GEAR. NO FAULTS NOTED. REPLACED MANUAL EXTENSION SYSTEM ACCESS DOOR SWITCH AS PER MM-32-34-11-820-801/802. PERFORMED MAIN LANDING GEAR OPERATIONAL TEST AS PER MM-32-32-00-710-801. ALL TEST PASSED COMPLIED WITH INSPECTION REQUIREMENTS FOR REPLACEMENT OF MANUAL EXTENSION SYSTEM ACCESS DOOR SWITCH AS PER MM:32-34-11-820-801/802. ALL GEAR OPS CKS GOOD AT THIS TIME MM:32-32-00-710-801.
